# SDR DALA2020021461147

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1024-1035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476900) DURING ACCOMPLISHMENT OF HFEC INSPECTION ON R/H UNDERWING LONGERON FUSELAGE SKIN, FOUND CRACK INDICATION AROUND 02 EA FASTENER HOLES AT STA 1024 AND STA 1035, STR 37R, APPROX 1.5" IN LENGTH EACH. CORRECTIVE ACTION: REPAIR AND MODIFICATION PERFORMED IAW DELTA PRI 584566-14AD REV 1 ISSUE. DATE: 22 JAN 2020. PENDING FINAL ER/A. COMPARED WITH FINAL ER/A 584566-14AD REV ORIGINAL FOUND COMPLIED WITH.
